MathSciNet Relay Station
MathSciNet bibliographic data
MR1657389 58G12 (16W30 19D55 58B30)
Connes, A.; Moscovici, H. Hopf algebras, cyclic cohomology and the transverse index theorem. Comm. Math. Phys. 198 (1998), no. 1, 199–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement